# SDR DL72S991693

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485DA
- Make and model: Boeing 727232
- Aircraft serial: 20865
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 54,202 hours
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENG OIL PRESS SLOWLY DECREASED TO ZERO WITH ASSOCIATED LOW OIL PRESS LIGHT ON.  GOOD QTY AND TEMP.  REPLACED ENGINE.
